# SDR USAA2011041891508

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 89,543 hours, 32,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - L2 DOOR EMERGENCY LIGHTS TEST SWITCH BROKEN.  REPLACED L2 DOOR EMERGENCY LIGHTS TEST SWITCH AS REQUIRED.  OPS TEST GOOD IAW B757 AMM 31-51-00 TEMP REVISION 33-019AW.
